# SDR SWAA2012040902925

- Difficulty date: March 25, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 36,837 hours, 21,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK ENTRY WAY FLOORBEAM CORRODED AT BS 270, BETWEEN LBL 6 TO RBL 6.  REMOVED AND REPLACED BEAM IAW SRM & EA.
